# SDR 2ARF201006002

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 68,132 hours, 33,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: PR1422B12
- Condition: Out Of Position
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED DUE TO DURING CLIMB CABIN CREW DETECTED A STRONG NOISE.  MAINTENANCE FOUND UPPER FRONT WINDSHIELD CENTER SEALED TAPE 10 INCHES OUT TO PLACE; THE WINDSHIELD TAPE WAS REPOSITIONED AND VERIFIED IAW MM 56-10-01, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 121,800 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139,500 POUNDS.
